# SDR WX0A2025040432372

- Difficulty date: April 1, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 37,563 hours, 23,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) ON WAKE UP FOUND FO'S FLASHLIGHT (EMERGENCY) INOP / REPLACED BATTERY PACK REF AMM 25-60-00-CONF-00 AND PER LOPA A2256500I01 "
